2 doctors weighed in:

Hydroquinone left my face with a big red mark yesterday it started to burn I also used retin a (tretinoin) anything I can do to remove redness?

2 doctors weighed in
Dr. Linda Everett
Internal Medicine

In brief: Skin irritation

Both retinA and hydroquinone can be very irritating to the skin.
RetinA also makes your skin sensitive to the sun. If you stop using these creams the redness should go away on its own.

In brief: Skin irritation

Both retinA and hydroquinone can be very irritating to the skin.
RetinA also makes your skin sensitive to the sun. If you stop using these creams the redness should go away on its own.
Dr. Linda Everett
Dr. Linda Everett
Thank
Dr. Joseph Gutman
Internal Medicine

In brief: Please...

Stop using all of it.
You can use over the counter Hydrocortisone cream, but it still will take a few days to go away

In brief: Please...

Stop using all of it.
You can use over the counter Hydrocortisone cream, but it still will take a few days to go away
Dr. Joseph Gutman
Dr. Joseph Gutman
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors